# SDR 95ZZZX1426

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7487Q
- Make and model: Cessna U206F
- Aircraft serial: U20602221
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Stop Broke
- Location: Magneto
- Component: Slick, 662
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE IMPULSE COUPLING STOP ON LEFT MAG BROKE OFF AND FELL DOWN INTO OIL SUMP.  IT MADE THE IMPULSE COUPLING INOPERATIVE FOR STARTING, BUT DID NOT HARM NORMAL OPERATION OF MAG.  THE STOP PIECES COULD HAVE DAMAGED ACCESSORY DRIVE GEARS, BUT DID NOT. SUBMITTER RECOMMENDS MAGNAFLUX AT OVERHAUL AND AGAIN AT 1,000 HRS TT.
